MAUDE Adverse Event Report: BELLCO SRL CLEARUM HS; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SE

BELLCO SRL CLEARUM HS; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SE
Model Number IBP4373
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Codes High Blood Pressure/ Hypertension (1908); Dizziness (2194)
Date of Event 07/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the reporter, on the day of the event, the blood purification center nurse was treating the patient with a dialyzer.It was stated that during dialysis, the patient experienced dizziness, with blood pressure (bp): 159/94 mmhg and p: 71 times/minute.There was no alarm/error code activated/displayed.Priming was done with a normal result.The reporting physician gave dexamethasone intravenously as a remedial action, and the symptoms were relieved.The issue was also reported to the supplies office.The procedure was continued and completed after the remedial action was done.There was no blood loss, and a blood transfusion was not performed.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CLEARUM HS
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SE
Manufacturer (Section D)
BELLCO SRL
v camurana 1
mirandola,mo 41037
IT  41037
Manufacturer (Section G)
BELLCO SRL
v camurana 1
mirandola,mo 41037
IT   41037
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20055557
Report Number1000312731-2024-00010
Device Sequence Number8117720
Product Code KDI
UDI-Device Identifier08051736004161
UDI-Public08051736004161
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K193542
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberIBP4373
Device Catalogue NumberIBP4373
Device Lot Number2310000109
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2024
Initial Report FDA Received Date08/23/2024
Date Device Manufactured10/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR
Patient SexFemale